2017
Том 69
№ 4

All Issues

Volume 33, № 2, 1981

Article (Ukrainian)

Finite nonnilpotent groups all whose non-Abelian subgroups can be completed

Baryshovets P. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 147–153

Article (Ukrainian)

Some properties of functions of class S

Bakhtin A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 154–159

Article (Ukrainian)

Nonuniform estimation of rate of convergence for L-statistics

Borovskikh Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 160–166

Article (Ukrainian)

Property of bounded approximation and linear finite-dimensional regularity

Vakher F. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 167–171

Article (Ukrainian)

Profit accumulation processes in discrete systems with strongly regenerative states

Zakharin A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 172–178

Article (Ukrainian)

Connected groups with dense sets of compact elements

Kabenyuk M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 179–183

Article (Ukrainian)

Rate of convergence of the projection-iterative method for integral equations

Luchka A. Y.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 190–198

Article (Ukrainian)

Layer compact, torsion-free groups

Poletskikh V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 199–207

Article (Ukrainian)

Absolute summation of sequences by binary methods

Nagainik A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 199–207

Article (Ukrainian)

Limits of differentiable measures in Hilbert space

Romanov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 215–219

Article (Ukrainian)

Approximation in the mean of linear combinations of shifts of certain functions

Babenko V. F., Pichugov S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 234–240

Article (Ukrainian)

Connection between the solutions of a fourth-order equation in the theory of percolation of a liquid with a free surface and the solutions of the heat equation

Bakievich N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 241–243

Article (Ukrainian)

Representation of analytic function by Dirichlet series in infinite convex domains

Krutigolova Ye. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 244–248

Article (Ukrainian)

Hyperextensions of multivalued mappings and spectral representation of certain hyperspaces

Linichuk R. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 248–252

Article (Ukrainian)

Approximation of functions by tensor product of splines and of trigonometric polynomials

Litvinov V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 252–257

Article (Ukrainian)

Computation of the multipliers of linear periodic systems of the second order

Pasenchenko Yu. A., Pavlyuk I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 257–262

Article (Ukrainian)

Computation of the multipliers of linear periodic systems of the second order

Petryshyn R. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 262–267

Article (Ukrainian)

Periodic topological groups with locally compact lattice of closed subgroups

Saryev A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 267–270

Article (Ukrainian)

Some non-Abelian groups with a prescribed system of invariant infinite Abelian subgroups

Semko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 270–273

Article (Ukrainian)

Uniqueness of the weak solution of a boundary-value problem for the wave equation

Sorokina N. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 273–277

Article (Ukrainian)

Algebraic independence of certain numbers connected with the exponential and elliptic functions

Shmelev A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 277–282

Article (Ukrainian)

Generalized Riemann boundary-value problem in weighted Lp spaces

Yatsko A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 283–286